# SDR HAC000001

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N902PG
- Make and model: Boeing 727281
- Aircraft serial: 20725
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6599909172
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION SUPPORT FITTING REMOVED DUE TO CORROSION ON RIGHT WING LOWER REAR SPAR.  DURING INSPECTION, A CRACK WAS FOUND IN BOLT HOLE.  THE CRACK WAS 1 INCH LONG AND .3750 INCH DEEP.  THE CRACK COULD HAVE BEEN CAUSED BY HARD LANDING OR FLAW IN CASTING.  (X)
